Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 158, NWS Des Moines, IA

June 20, 20184 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 20, 2018, 4:06 PM CDT for 4 counties in Iowa. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2018, 4:06 PM CDT (21:06 UTC)
Expired
Jun 20, 2018, 4:45 PM CDT
In force
39 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, IA, Humboldt County, IA, Kossuth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 129 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:04 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

828 
WUUS53 KDMX 202106
SVRDMX
IAC081-091-109-197-202145-
/O.NEW.KDMX.SV.W.0158.180620T2106Z-180620T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
406 PM CDT WED JUN 20 2018

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Northwestern Wright County in north central Iowa...
  Southeastern Kossuth County in north central Iowa...
  Southwestern Hancock County in north central Iowa...
  Eastern Humboldt County in north central Iowa...

* Until 445 PM CDT.

* At 406 PM CDT, a severe thunderstorm was located 9 miles northwest
  of Eagle Grove, or 11 miles northeast of Dakota City, moving
  northwest at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Goldfield, Wesley, Livermore, Corwith, Lu Verne, Renwick, Thor, St.
  Joseph, Hardy, St. Benedict, Irvington, Sexton and Hutchins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for north central
Iowa.

LAT...LON 4278 9376 4268 9408 4300 9433 4316 9391
TIME...MOT...LOC 2106Z 153DEG 32KT 4279 9399 

HAIL...<.75IN
WIND...60MPH
 
$$

Donavon
2 follow-up statements
860 
WWUS53 KDMX 202128
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
428 PM CDT WED JUN 20 2018

IAC081-091-109-197-202145-
/O.CON.KDMX.SV.W.0158.000000T0000Z-180620T2145Z/
Wright IA-Kossuth IA-Hancock IA-Humboldt IA-
428 PM CDT WED JUN 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN WRIGHT...SOUTHEASTERN KOSSUTH...SOUTHWESTERN HANCOCK
AND NORTHEASTERN HUMBOLDT COUNTIES...

At 427 PM CDT, a severe thunderstorm was located 9 miles southeast of
Algona, moving northwest at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wesley, Livermore, Corwith, Lu Verne, Renwick, St. Joseph, Hardy, St.
Benedict, Irvington, Sexton and Hutchins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for north central
Iowa.

LAT...LON 4283 9378 4272 9412 4300 9433 4316 9391
TIME...MOT...LOC 2127Z 153DEG 32KT 4296 9411 

HAIL...<.75IN
WIND...60MPH
 
$$

Ansorge
198 
WWUS53 KDMX 202141
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
441 PM CDT WED JUN 20 2018

IAC081-091-109-197-202151-
/O.EXP.KDMX.SV.W.0158.000000T0000Z-180620T2145Z/
Wright IA-Kossuth IA-Hancock IA-Humboldt IA-
441 PM CDT WED JUN 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WRIGHT...
SOUTHEASTERN KOSSUTH...SOUTHWESTERN HANCOCK AND NORTHEASTERN HUMBOLDT
COUNTIES WILL EXPIRE AT 445 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 700 PM CDT for north central
Iowa.

LAT...LON 4283 9378 4272 9412 4300 9433 4316 9391
TIME...MOT...LOC 2141Z 153DEG 32KT 4307 9418 

$$

Ansorge

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:36 PM CDT, 30 minutes earlier.

Area forecast discussion, Jun 20, 3:36 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
336 PM CDT Wed Jun 20 2018

.SHORT TERM.../Tonight through Thursday Night/
Issued at 334 PM CDT Wed Jun 20 2018

This Afternoon Through This Evening...
20z sfc analysis continued to show a deepening sfc low positioned
over west-central Iowa, with an attendant boundary/warm front to
serve as a focusing mechanism. One could pick up the
vorticity/rotation of winds throughout the atmosphere merely by
looking at vis sat imagery through this morning. All relevant
parameters (0-1km srh, LCL heights nearing 500m, etc) in place
and sufficient to support tor threat for this afternoon. Big
question leading into the day was the impact cloud cover would
have on destabilization along and south of Highway 20, and
primarily focus south of Highway 30. By 18z, sfc temps had made it
into the upper 70s to even mid 80s in far southern Iowa,
indicating diabatic heating a go for today. With sfc dwpts in the
low to mid 70s, plenty of moisture present as well.

Ongoing thunderstorms will continue through the evening hours.
Expecting stabilization of convection to occur with waning of
daytime heating. Best bulk shear and other severe parameters to
move northeast of the DMX CWA by around 00z, ending severe threat.
Tor threat may end by around 22z.

Tonight...
Rainfall/flash flooding threat will continue across
northern/northwestern Iowa. Hi-Res/CAMs and long-range models show
excellent agreement with keeping upper low over NW Iowa. Trend
has been to push best moisture, etc. northeast... and as a result
have significantly trimmed POPs south of Highway 30. Given near-
stationary setup of forcing over NW/N Iowa, 1 to 3 inches in this
area seems prudent. Flash flood potential continues in this area.
Worth noting that ground is decently saturated from rainfall
earlier in the week, and crops are running a few weeks behind
schedule in northern/NW Iowa.

Tomorrow Through Tomorrow Night...
Upper low will propagate southeastward, making it into central
Illinois by 12z Fri. A lingering 30kt LLJ will keep moisture
transport going into central Iowa, however the best forcing will
pull away with the upper low. Have light POPs/QPF going tomorrow,
but flooding threat should be ended.

.LONG TERM.../Friday through Wednesday/
Issued at 334 PM CDT Wed Jun 20 2018

Upper low will be drifting off to the southeast on Friday and
precipitation chances will dwindle during the day. Upper flow
pattern remains active this weekend with a shortwave passing through
the plains Saturday night. The 12UTC models place the brunt of the
precipitation south of Iowa but rain chances return Saturday night.

The next system to impact the upper midwest is early next week.
Another upper low is forecast to move through the region on Tuesday.
The 12 UTC GFS/ECMWF both suggest severe potential with system over
central Iowa on Tuesday and the potential for more heavy rain. For
now, we will continue decent precipitation chances. Temperatures
will remain seasonable for late June.

&&

.AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/
Issued at 1233 PM CDT Wed Jun 20 2018

Very active TAF forecast. Prolonged precip expected at KMCW and
possibly KALO. Timing of showers/thunderstorms will be tricky...
mainly think showers, but a lightning strike or two possible
overnight. Visibility may need to temporarily lowered during
periods of higher rainfall rates.

Medium to high confidence in low CIGs overnight at KFOD, KMCW, and
KALO. Winds will be increasing above 10kts tomorrow afternoon at
KMCW and KALO.

&&

.HYDROLOGY...
Issued at 334 PM CDT Wed Jun 20 2018

A complicated hydrologic situation and forecast continues to play
out today and through the end of the week. Fortunately, up to this
point, no area has been crippled with enough rounds of heavy
rainfall to result in moderate to major flash or river flooding.
Unfortunately, that does mean that a large portion of the western
half to two-thirds of the state has nearly saturated to saturated
soils. With the potential for additional heavy rainfall of 2-4 or
more inches over parts of west central and northwest Iowa continuing
tonight, the potential for flash flooding and increased magnitude
and aerial extent of river flooding increases. A number of river
flood forecasts have already been issued along the Raccoon and Des
Moines river basins based on what is currently being routed and what
is expected to fall through tomorrow morning. It will also be
important to keep in mind that more rainfall is expected to end the
week, though is not of the same magnitude as has been experienced
early this week.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for IAZ025-035-036-
045>048-059-060.

Flash Flood Watch through Thursday morning for IAZ004>006-015-
016-023-024-033-034-044.

&&

SHORT TERM...Kotenberg
LONG TERM...Johnson
AVIATION...Kotenberg
HYDROLOGY...Curtis
Hazardous weather outlook, Jun 20, 12:49 PM CDT, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
1249 PM CDT Wed Jun 20 2018

IAZ004-005-015-016-023>025-033>036-044-045-211800-
Emmet-Kossuth-Palo Alto-Hancock-Pocahontas-Humboldt-Wright-Sac-
Calhoun-Webster-Hamilton-Crawford-Carroll-
1249 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Flash Flood Watch is in effect for the area. Please refer to
the National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms are likely today into tonight. Heavy rainfall is
expected. An isolated strong to severe storm will be possible
mainly south of Highway 20 this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Reports of any flooding
or heavy rainfall are always appreciated.

IAZ006-007-017-026>028-037>039-049-050-061-062-073>075-081>086-
092>097-211800-
Winnebago-Worth-Cerro Gordo-Franklin-Butler-Bremer-Hardin-Grundy-
Black Hawk-Marshall-Tama-Jasper-Poweshiek-Warren-Marion-Mahaska-
Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-
Wayne-Appanoose-Davis-
1249 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Thunderstorms are likely today into tonight. Heavy rainfall will
be possible with the thunderstorms. An isolated strong to severe
storm will be possible mainly south of Highway 20 this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Reports of heavy rainfall
are always appreciated.

IAZ059-060-211800-
Dallas-Polk-
1249 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Flash Flood Watch and a few River Flood Warnings are in effect
for the area. Please refer to the National Weather Service website
at weather.gov/desmoines for further details.

Thunderstorms are likely today. Heavy rainfall is expected. An
isolated strong to severe storm will be possible this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Reports of any flooding
or heavy rainfall are always appreciated.

IAZ046>048-057-058-070>072-211800-
Greene-Boone-Story-Audubon-Guthrie-Cass-Adair-Madison-
1249 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Flash Flood Watch is in effect for the area this afternoon.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Thunderstorms are likely today. Heavy rainfall is expected. An
isolated strong to severe storm will be possible mainly south of
Highway 20 this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today and tonight. Reports
of any flooding or heavy rainfall are always appreciated.

Kotenberg

In the hours before

Local storm report, Jun 20, 2:31 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
231 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TORNADO          PATON                   42.17N 94.26W
06/20/2018                   GREENE             IA   TRAINED SPOTTER

&&

BF
Special weather statement, Jun 20, 2:43 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Des Moines IA
243 PM CDT WED JUN 20 2018

IAZ047-048-059-060-072-073-202045-
Story IA-Boone IA-Polk IA-Madison IA-Dallas IA-Warren IA-
243 PM CDT WED JUN 20 2018

...Periods of Torrential Rainfall and Local Water Issues...

A series of thunderstorms has moved through and will continue to
move through the Interstate 35 corridor between Des Moines and Ames,
producing periods of torrential rainfall. With rainfall rates in
excess of 1 to 2 inches per hour, and multiple rounds of storms,
local water runoff may result in areas of significant ponding and
running water in uncommon areas.

Winds in excess of 30 mph will also be possible with these storms.

Rainfall amounts up to two inches will be possible with these storms.

Locations impacted include...
Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston,
Clive, Altoona, Waukee, Norwalk, Pleasant Hill, Grimes, Nevada,
Windsor Heights, Carlisle, Bondurant, Story City, Polk City, Huxley
and Saylorville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 4146 9342 4146 9397 4219 9374 4220 9340
TIME...MOT...LOC 1941Z 200DEG 36KT 4151 9375

Curtis
Local storm report, Jun 20, 3:03 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
303 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          3 NW NEW PROVIDENCE     42.31N 93.22W
06/20/2018                   HARDIN             IA   LAW ENFORCEMENT

            TORNADO TOUCHDOWN REPORTED TO LAW
            ENFORCEMENT. EXACT LOCATION UNKNOWN.

&&
Local storm report, Jun 20, 3:16 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TORNADO          4 ENE HUBBARD           42.33N 93.24W
06/20/2018                   HARDIN             IA   LAW ENFORCEMENT

            REPORTED BY LAW ENFORCEMENT.

&&
Local storm report, Jun 20, 3:35 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
335 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     FUNNEL CLOUD     STEAMBOAT ROCK          42.41N 93.07W
06/20/2018                   HARDIN             IA   TRAINED SPOTTER

            ROTATING WALL CLOUD WITH FUNNEL.

&&

BF
Local storm report, Jun 20, 4:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
406 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     2 S THOR                42.67N 94.05W
06/20/2018  E60 MPH          HUMBOLDT           IA   TRAINED SPOTTER

            CORN HAS BEEN FLATTENED.

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:39 PM CDTRiver Flood WarningDMXPolk9 days
Jun 19, 8:39 PM CDTRiver Flood WarningDMXPolk8 days
Jun 20, 1:19 AM CDTSpecial Weather StatementDMXCarroll56 min
Jun 20, 2:12 AM CDTFlash Flood WarningDMXCalhoun, Webster5 hr
Jun 20, 2:17 AM CDTSpecial Weather StatementDMXBoone58 min
Jun 20, 4:28 AM CDTFlash Flood WatchDMXAdair, Audubon, Boone, Calhoun, Carroll, Cass and 18 more23 hr
Jun 20, 10:38 AM CDTRiver Flood WarningDMXWebster19 days
Jun 20, 10:38 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster3 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXDallas, Polk6 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXPolk6 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXBlack Hawk34 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXPolk, Story7 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXJasper, Marion, Polk10 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXEmmet6 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXHumboldt10 hr
Jun 20, 12:49 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion41 min
Jun 20, 2:16 PM CDTTornado WarningDMXCarroll, Greene29 min
Jun 20, 2:22 PM CDTTornado WarningDMXBoone, Dallas, Greene25 min
Jun 20, 2:26 PM CDTSpecial Weather StatementDMXDavis, Wapello49 min
Jun 20, 2:43 PM CDTSpecial Weather StatementDMXPolk, Story62 min
Jun 20, 2:43 PM CDTTornado WarningDMXWebster47 min
Jun 20, 2:46 PM CDTTornado WarningDMXCalhoun, Greene17 min
Jun 20, 3:02 PM CDTTornado Warning Tornado observedDMXHardin11 min
Jun 20, 3:16 PM CDTTornado Warning Tornado observedDMXHardin29 min
Jun 20, 3:18 PM CDTTornado Warning Tornado observedDMXGrundy, Hardin57 min
Jun 20, 3:21 PM CDTTornado WarningDMXHumboldt, Kossuth39 min
Jun 20, 3:24 PM CDTTornado WarningDMXWebster37 min
Jun 20, 3:57 PM CDTTornado WarningDMXGrundy, Hardin33 min
Jun 20, 4:13 PM CDTFlash Flood WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas6 hr
Jun 20, 4:25 PM CDTFlash Flood WarningDMXHumboldt, Kossuth6 hr
Jun 20, 5:06 PM CDTRiver Flood WarningDMXEmmet38 days
Jun 20, 5:20 PM CDTRiver Flood WarningDMXPolk, Story3 hr
Jun 20, 5:34 PM CDTTornado Warning Tornado observedDMXMahaska, Monroe, Wapello41 min
Jun 20, 6:05 PM CDTSevere Thunderstorm WarningDMXDavis, Wapello41 min
Jun 20, 6:45 PM CDTSevere Thunderstorm WarningDMXStory30 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.